Jump to content

Hannaht2012 One more to go


Hannaht2012

Recommended Posts

Hi have recently ( last 6 months )successfully come of 4 of the 5 meds I was prescribed after my Psy Doc reluctantly agreed. Followed Drs regiment to some degree although I feel it was too quick at times. So far so good. Functioning better than past . Working closely with professionals re diet ( gut health) and exercise. Feel the AD I am still on is holding me back from lifting the bar to next level. Would like to come off current med or at least try . So in summary was on 5 psych drugs now on 1 . An interesting challenge awaits. Thanks😘

treated for MDD for over 20 years. (6 months ago) came out of hospital feeling worse than when admitted.

demanded wash out . as outpatient.  psyc  doc “ guidance off lamatol cold turkey , low dose seraqual  (only using as PRN) 

brintelex 20mg down to 0 over 6 weeks , 

lithocarb 1200 mg to 0 over 3 months

Negs  - usual withdrawal symptoms much anguish .Pos- energised , much clearer mind. On 300 Effexor. Need advice this one

Exercise diet helped a lot feel a plateau.

Link to comment
  • Moderator Emeritus

Welcome Hannaht,

I'm glad you found us, it sounds like you have come off a lot of drugs in a very short time. We suggest reducing by no more than 10% of the current dose every 4 weeks, this reduces the risk of withdrawal symptoms arising. Please read through this which will explain why:

  

Why taper by 10% of my dosage? 

 

Its great that you are feeling better, but I suggest you don't do any more tapering for now, give yourself chance to recover from the recent changes and some time to see if any withdrawal symptoms develop over the next few months.  Some people have problems stopping these medications fast, and symptoms can be delayed by weeks, months or in rare cases up to a year. I tapered off lexapro over the course of 2 - 3 months, and was fine for about 3 months, then delayed withdrawal symptoms began to develop, they progressively got worse over the next year. I''m not saying this will happen to you, but its not uncommon. Unfortunately, when this happens, many doctors will believe its your original condition returning or they will diagnose a new illness and offer more drugs. In some cases this may be true, but usually the symptoms of withdrawal have unique and new qualities which were not present before. Its important you understand this and can avoid being misdiagnosed and re-medicated unnecessarily should it happen.

 

We ask members to put their drug and withdrawal history in the signature section. It appears below each of your posts and helps us to help you. Here are instructions for how to do it:

 

Please put your withdrawal history in your signature

 

 

Once we have a few more details about your situation, we may be able to offer some helpful suggestions.

 

Petunia.

 

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment
  • Altostrata changed the title to Hannaht2012 One more to go

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy